Discussions By Condition: I cannot get a diagnosis.

i'd gastritis since 4yrs n started takin med'cn recntly.nw i hav black stool plz help

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: balkrishna
  • September 9, 2009
  • 06:43 AM

i had gastritis since four years and recently had a check up and started to hav medicine
one years back i d typhoid fever
every thing is fine except for that
now all of a sudden i started to see black stool
can u plz help me to sort out the things for me

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?